On a boundary value problem for the Tricomi equation in a special domain
Differencialʹnye uravneniâ, Tome 35 (1999) no. 8, pp. 1101-1111
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_8_a12,
author = {A. A. Polosin},
title = {On a boundary value problem for the {Tricomi} equation in a special domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1101--1111},
year = {1999},
volume = {35},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_8_a12/}
}
A. A. Polosin. On a boundary value problem for the Tricomi equation in a special domain. Differencialʹnye uravneniâ, Tome 35 (1999) no. 8, pp. 1101-1111. http://geodesic.mathdoc.fr/item/DE_1999_35_8_a12/